# SDR IPXA11165486

- Difficulty date: February 25, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 6,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MCD COMPARTMENT FLOOR PANEL 262HM IS DELAMINATED AS MARKED.  REPAIRED MAIN DECK FLOOR PANEL 262HM IAW EO A300-5320-38221-B.
